# SDR DXTA2017022406375

- Difficulty date: February 24, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N550QS
- Make and model: Cessna 680CE
- Aircraft serial: 680A0015
- Aircraft time: 1,181 hours, 791 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Part number: 99146495
- Part serial: 0840
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING RETRACTION OF THE GEAR, GEAR DISAGREE CAS MESSAGE ILLUMINATED. THE NOSE GEAR DISPLAY BOX ON PFD WAS ALSO SHADED WITH AMBER LINES. BLEW GEAR DOWN BEFORE LANDING IAW CHECKLIST.  INDICATED THREE GREEN FOR LANDING, AND LANDING WAS NORMAL. CAS MESSAGE DISAPPEARED WHEN THREE GREEN WERE INDICATED.  RESET LANDING GEAR CONTROL VALVE. PERFORMED GEAR SWINGS WITH NO FAULTS. BLEED LANDING GEAR IAW 12-10-30.  REMOVED LANDING GEAR CONTROL MANIFOLD, INSTALLED INSPECTED MANIFOLD ASSY, ALL WORK DONE IAW MM 32-30-20.  INSTALLED A NEW CHECK VALVE TEE FITTING, CYCLED GEAR SEVERAL TIMES, NO DEFECTS NOTED, COMPLIED WITH EMERGENCY BLOW DOWN FUNCTION CHECK, RESET SYSTEM, NO DEFECTS NOTED, WORK DONE IAW MM 32-30-20. CYCLED LANDIN
